# SDR AALA20101019DFW01

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 71,545 hours, 11,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EXT EMERGENCY LIGHT INOPERATIVE.  REPAIRED LIGHT ASSEMBLY.  OPS CHECKS GOOD.
